# SDR AALA200802072

- Difficulty date: August 11, 2008
- Submitted: September 25, 2008
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 27,424 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PLS INFLIGHT T1290/11 AUG STX TO MIA.  CREW REPORTED LT NR 1 WINDOW CRACKED.  LANDED PLS WITHOUT INCIDENT.  REPLACED LT NR 1 WINDOW.  SYSTEM GROUND CHECKED NORMAL OPS.
